Jump to content
SurvivingAntidepressants.org is temporarily closed to new registrations until 1 March ×

krsz1026 Withdrawal from Zoloft and Wellbutrin


krsz1026

Recommended Posts

Hi: I'm working with a progressive Dr. to get off of long-term antidepressants. I took Zoloft for the best part of 13-14 years and Wellbutrin with it for the past 4. I can't say they didn't help me because they helped tremendously but I decided I didn't want to be hooked for life/ wanted to take control of my health, so I started to taper in April 2013. I've been off of both since July 2013. Things were ok for the 1st 2 months and then everything went to hell. I've had crippling insomnia for the past 5 months and pretty bad depression.  Wild mood swings, crying ALOT, feelings of hopelessness, worthlessness, anxiety etc. I never got any of the more common WD like zaps, headaches, stomach problems etc. I'm wondering whether I'm in WD or relapse? I wanted this to work more than anything but I'm considering reinstating b/c I'm desperate. I have a professional job and 2 young children and I'm not functioning well.  I haven't been this depressed in over 10 years. I've tried every supplement my Dr. has recommended (dozens), have used Cranial Electrostimulation Therapy for 2 months, CBT for insomnia, meditation and psychotherapy. I'm getting worse not better.  I've quit CT twice and tapered slowly once and the result has been the same. Fine for 2 months and then slide into insomnia and depression.  I don't know what to do. Since you have to sleep eventually, my Dr. prescribed my some sleeping pills and told me to vary them to avoid dependency (Sonata, Clonopin and Valium). The only thing that really helps me sleep is 1 and 1/2 clonopin. I've been taking the sleep aids for at least 3 months and I don't sleep AT ALL when I don't take them.  Any advice on the what's the best of 2 evils? Go back on antidepressants or take clonopin every night and hope that depression eventually starts to lift? Any advice would be appreciated.  

 

 

 

 

 

 

 

 

Link to comment
  • Moderator Emeritus

I'm sorry that you're feeling so badly.  Your symptoms are typical of antidepressant withdrawal and going off your drugs over a mere four months is far too fast. Please see this topic: Why Taper By 10% of My Dosage

 

How long have you been completely off of the antidepressants?  You mention trying reinstating, cold turkey, and a "slow" taper in addition to being off both Zoloft ad Wellbutrin since last July so I'm not clear on your timeline. In fact, it would be a big help if you could add your psychiatric drug history to your signature so that anyone reading your posts can get a good idea of your situation.  Here's how:  How To Add Your Drug History To Your Signature

 

Reinstatement may or may not help at this point.  Once we have a better idea of your situation we may be able to offer some suggestions for getting through this as painlessly as possible.

 

Welcome to the forum.

Psychotropic drug history: Pristiq 50 mg. (mid-September 2010 through February 2011), Remeron (mid-September 2010 through January 2011), Lexapro 10 mg. (mid-February 2011 through mid-December 2011), Lorazepam (Ativan) 1 mg. as needed mid-September 2010 through early March 2012

"Never attribute to malice that which is adequately explained by stupidity." -Hanlon's Razor


Introduction: http://survivingantidepressants.org/index.php?/topic/1588-introducing-jemima/

 

Success Story: http://survivingantidepressants.org/index.php?/topic/6263-success-jemima-survives-lexapro-and-dr-dickhead-too/

Please note that I am not a medical professional and my advice is based on personal experience, reading, and anecdotal information posted by other sufferers.

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy